Issue No. 04 - April (1980 vol. 29)
D.P. Maher , Department of Mathematics, Worcester Polytechnic Institute
A divisibility criterion is given for the existence of a Fourier transform over algebraic extensions of the ring of integers mod M which is generally easy to apply. We also present examples of how such transforms may be used to compute two-dimensional convolutions.
two-dimensional digital filtering, Fast convolution, FFT, finite computation structures, generalized discrete Fourier transforms, modular ring extensions
D. Maher, "On Fourier Transforms Over Extensions of Finite Rings," in IEEE Transactions on Computers, vol. 29, no. , pp. 331-333, 1980.